# SDR HAIHEEA9809

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76
- Aircraft serial: 760167
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE TIP CAP IS CRACKED AT THE TIP END.
